Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index


Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

V. A. Zhelnorovich

  • V. A. Zhelnorovich, One-dimensional nonstationary waves in magnetic fluids with intrinsic angular momentum, Vol. 15, No. 1, 3-8, 1979; English translation: Magnetohydrodynamics, Vol. 15, No. 1, 1-5, 1979 [PDF] [PDF]

  • V. A. Zhelnorovich, Integrals of Newtonian equations and nonstationary one-dimensional exact solutions for models of magnetizable fluids with internal angular momentum, Vol. 14, No. 1, 3-12, 1978; English translation: Magnetohydrodynamics, Vol. 14, No. 1, 1-8, 1978 [PDF] [PDF]

  • V. A. Zhelnorovich, Magnetizable and polarizable continuous media with an internal moment of momentum in Newtonian mechanics, Vol. 13, No. 2, 3-14, 1977; English translation: Magnetohydrodynamics, Vol. 13, No. 2, 125-134, 1977 [PDF] [PDF]

Copyright: Institute of Physics, University of Latvia
Electronic edition ISSN 1574-0579
Printed edition ISSN 0024-998X